MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72007
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During troubleshooting, the nalu records were reviewed and found that there were some impedance issues noted during intra-operative testing at the original implant procedure.It is likely that the lead was not fully seated within the ipg connector or that there was fluid trapped within the connector during the implant.Either scenario would potentially allow deterioration of the circuit and eventual disconnection resulting in the open circuit readings and loss of therapy.The ipg itself does not appear to be the source of the issue as there was only one lead affected.The explanted lead was not retained for return to nalu and thus it is unable to be confirmed if there is potentially a micro fracture within the lead.It is unclear why troubleshooting was not performed immediately upon recording impedance issues during the implant procedure.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat lower back pain.The implantable pulse generator (ipg) was placed in the lower back area with the leads targeting the l3 vertebral body area of the medial branch nerve.In (b)(6) 2025 the patient notified a nalu representative that there was a loss of therapy on the left side of the back.Remote check of the system found open circuit impedance readings on the left side lead.The patient was advised to schedule a clinic visit and during the visit the system was confirmed to have impedance issues on one lead.Imaging was performed and showed no obvious damage or migration of the affected lead.A surgical revision was performed on (b)(6) 2025 to replace only the malfunctioning lead.The ipg and second lead remain implanted and in use while a new lead was implanted to replace the malfunctioning lead.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22768338
Report Number3015425075-2025-00253
Device Sequence Number21228830
Product Code GZF
UDI-Device Identifier00812537037387
UDI-Public(01)00812537037387(11)241204(17)271204(10)9458385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72007
Device Catalogue Number72007
Device Lot Number9458385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown